On the Laplace-type asymptotics and the stochastic Taylor expansion for Ito functionals of Brownian rough paths, (ブラウニアンラフパスの伊藤汎関数に対する ラプラス型漸近挙動と確率テイラー展開について)

Hiroshi Kawabi

Research output: Contribution to journalArticle

Original languageJapanese
Pages (from-to)139-152
Number of pages14
JournalProceedings of RIMS Workshop on Stochastic Analysis and Applications, RIMS Kokyuroku Bessatsu
VolumeB6
Publication statusPublished - 2008

Cite this

@article{640c15da8413443180b97404fba0f9ca,
title = "On the Laplace-type asymptotics and the stochastic Taylor expansion for Ito functionals of Brownian rough paths, (ブラウニアンラフパスの伊藤汎関数に対する ラプラス型漸近挙動と確率テイラー展開について)",
author = "Hiroshi Kawabi",
year = "2008",
language = "Japanese",
volume = "B6",
pages = "139--152",
journal = "Proceedings of RIMS Workshop on Stochastic Analysis and Applications, RIMS Kokyuroku Bessatsu",

}

TY - JOUR

T1 - On the Laplace-type asymptotics and the stochastic Taylor expansion for Ito functionals of Brownian rough paths, (ブラウニアンラフパスの伊藤汎関数に対する ラプラス型漸近挙動と確率テイラー展開について)

AU - Kawabi, Hiroshi

PY - 2008

Y1 - 2008

M3 - Article

VL - B6

SP - 139

EP - 152

JO - Proceedings of RIMS Workshop on Stochastic Analysis and Applications, RIMS Kokyuroku Bessatsu

JF - Proceedings of RIMS Workshop on Stochastic Analysis and Applications, RIMS Kokyuroku Bessatsu

ER -